# SDR FDEA201310242611

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N61513
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN LIGHTNING HOLE BELOW INNER DOOR HANDLE EDGE IS GOUGED.  REMOVED  DAMAGE AND FOUND TO BE OUT OF LIMITS,  EDGE DAMAGE EXCEEDED 0.100" IAW SRM 52-10-01, FIG  101, DET XI  .  COMPLIED WITH EA F-5210-T0301475  "DOORS PASSENGER/CREW - L1 DOOR INNER  SKIN DAMAGE ADJACENT TO LIGHTNING HOLE".  THIS IS CLASSIFIED AS PERMANENT REPAIR.     MAJOR REPAIR, CAT. "A".
